# SDR DALA2024103010510

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION SPIGOT RECEPTACLE UPPER SPAR ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE UPPER SPAR ON LH PYLON AS PER A319 SRM 54-51-12-300-001. (0634675)
